Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Have tingling sensation all over body. Prescribed Neurotin. MRI and CAT scans normal. Could it be nerve impingement or anxiety?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5292 Questions
tingling in hands and feet and sometimes all over body. Had it last year for several months saw doctor who had me take all kinds of tests. Put me on Neurotin 100mg 3x a day. It went away and now back. What could it be a nerve impingement, anxiety, what?
Posted Wed, 26 Jun 2013 in Brain and Spine
Answered by Dr. Sudhir Kumar 1 hour later

Thank you for posting your query.

Your symptoms are suggestive of peripheral neuropathy, a condition where the nerves in body, mostly feet and hands do not function normally.

The common underlying causes include diabetes, thyroid problems, take either neurontin (gabapentin) or lyrica (pregabalin) for relief of symptoms.

Evaluation would include nerve conduction studies (NCV), serum vitamin B12 level, thyroid profile, and glycosylated hemoglobin.

I hope it helped. Please get back if you have any further queries.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, Hyderabad
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor